# SDR MWEA00777

- Difficulty date: September 6, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991960410
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SHEAR TIE AT FS 908 HAD TWO EACH INSTALLED RIVETS WITH NO EDGE DISTANCE AT LONGERON R8.  REMOVED, FABRICATED NEW SHEAR TIE SECTION AND SPLICE, LOCATED, DRILLED, AND INSTALLED.  (M)
